Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


30 yrs i have a question
Sep 9, 2003

DEAR MICHEAL, I HAVE BEEN DIAGNOSED NOW FOR ABOUT 3 YRS. MY CD4 AT THAT TIME WAS 317 AND VL WAS 75,000+ SINCE THEN I HAVE BEEN ON TRIZIVIR AND SMOKED ALSO NO PROBLEMS MUCH BEFOREBUT DID HAVE A HEART ATTACK WITH 2 STENTS I WORK AND LOOK GREAT NO PROBLEMS ANYWAYS NOW MY VL IS UNDECTABLE AND CD4 AT 704..... MY QUESTION IS I HAVE BEEN HAVING SOME STOMACH PROBLEMS NOTHING SERIOUS AND CONSTIPATION IMAGINE THAT AN HIV PERSON CONSTIPATED.....LOL I WAS WONDERING IS IT POSSIBLE I COULD STOP MY MEDS FOR A MONTH DONT REALLY WANT TO ASK MY DOC THEY ALWAYS PREACH TO ADHERANCE BUT JUST GOT A GREAT NEW JOB AND JUST WANTED TO GET MY SYSTEM USED TO WORKING DAYSHIFT I WAS WONDERING WOULD I BE CREATING A BIG PROBLEM FOR MYSELF. ITS GREAT TO HEAR THAT U HAVE SURVIVE 30 YRS YOU ARE AN INSPIRATION TO US ALL..

Response from Mr. Shernoff

Not being a doctor I am not qualified to respond to your question. You have to discuss this with a qualified medical professional.

Michael Shernoff, MSW



Previous
Antidepressants with least sexual side effects
Next
Feeling Alone...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement